For bipolar & undetermined
Hi, Tami! Although there are several psychotropic medications suspected of causing false PCP positives no studies have shown lithium to be one of them.
*The information we have is limited to false positives on urine drug screens but there are no reports of lithium causing any problems with drug screens. *
Personally, I have taken lithium for years and have always passed my routine drug screens at work.
Best wishes, WCV
Tami; Yes I have to agree with WildcatVet, Can't find anywhere that lithium has caused this false positive don't know how old he is but may just have to ask him the two of these medications are not a good combination could cause lots of problems the lithium is being used for. Sorry, but you had better check with him if there is any possibility that somebody slip it to him in something or as you may know weed lots of times is laced with this but sounds like his main problem is going to get thrown way out of wack if this is to continue. Sorry and best of luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 7 Jan 2013 • 2 answers
Posted 25 Jun 2013 • 1 answer
Posted 9 Apr 2015 • 4 answers
Posted 23 Oct 2015 • 1 answer